# SDR ASOA2013052903707

- Difficulty date: May 7, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 20,015 hours, 14,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN UNDER TCAS ANTENNA AT APPROX FS300 CORRODED.  REMOVED CORROSION IAW SRM 51-21-06-001-001, REO 670-53-21-952 AND REO 670-53-21-952.
